Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 5, Issue 2, Pages 133-150
http://dx.doi.org/10.1155/2007/163670

Bounds on the effective behavior of a homogenized generalized Reynolds equation

1Dag Lukkassen and Annette Meidell, Narvik University College, P.O.B. 385 N-8505 Narvik, Norway
2Peter Wall, Department of Mathematics, Luleå University of Technology, SE-97187 Lulå, Sweden

Received 1 January 2006

Academic Editor: Björn Birnir

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.